# SDR 0602715517

- Difficulty date: December 6, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Aircraft time: 65,640 hours, 27,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT DOORS 2R AND 2L ARE INOP.  TROUBLESHOT SYSTEM IAW WDM 33-51-13 AND FIM 33-51-00 AND FOUND FUSES (2EA) BAD ON BATTERY PACK M733.  REMOVED AND REPLACED FUSES.  OPERATION CHECKS GOOD.
